Skip navigation

Items where Author is "Lee, Xiaoguang"

Items where Author is "Lee, Xiaoguang"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 6.

diversity control

Zhou, Di, Sun, Jun, Lai, Choi-Hong, Xu, Wenbo and Lee, Xiaoguang (2011) An improved quantum-behaved particle swarm optimization and its application to medical image registration. International Journal of Computer Mathematics, 88 (6). pp. 1208-1223. ISSN 0020-7160 (Print), 1029-0265 (Online)

estimation of distribution algorithm

Zhou, Di, Sun, Jun, Lai, Choi-Hong, Xu, Wenbo and Lee, Xiaoguang (2011) An improved quantum-behaved particle swarm optimization and its application to medical image registration. International Journal of Computer Mathematics, 88 (6). pp. 1208-1223. ISSN 0020-7160 (Print), 1029-0265 (Online)

hybrid probability distribution

Zhou, Di, Sun, Jun, Lai, Choi-Hong, Xu, Wenbo and Lee, Xiaoguang (2011) An improved quantum-behaved particle swarm optimization and its application to medical image registration. International Journal of Computer Mathematics, 88 (6). pp. 1208-1223. ISSN 0020-7160 (Print), 1029-0265 (Online)

image registration

Zhou, Di, Sun, Jun, Lai, Choi-Hong, Xu, Wenbo and Lee, Xiaoguang (2011) An improved quantum-behaved particle swarm optimization and its application to medical image registration. International Journal of Computer Mathematics, 88 (6). pp. 1208-1223. ISSN 0020-7160 (Print), 1029-0265 (Online)

mutual information

Zhou, Di, Sun, Jun, Lai, Choi-Hong, Xu, Wenbo and Lee, Xiaoguang (2011) An improved quantum-behaved particle swarm optimization and its application to medical image registration. International Journal of Computer Mathematics, 88 (6). pp. 1208-1223. ISSN 0020-7160 (Print), 1029-0265 (Online)

quantum-behaved particle swarm optimization

Zhou, Di, Sun, Jun, Lai, Choi-Hong, Xu, Wenbo and Lee, Xiaoguang (2011) An improved quantum-behaved particle swarm optimization and its application to medical image registration. International Journal of Computer Mathematics, 88 (6). pp. 1208-1223. ISSN 0020-7160 (Print), 1029-0265 (Online)

This list was generated on Sun May 27 11:00:29 2018 BST.